# SDR CA060901006

- Difficulty date: August 31, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 3055383
- Part serial: P349
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) CREW NOTED BEFORE TAKEOFF A BURNING SMELL IN THE COCKPIT PRIOR TO TAKEOFF.  NO SYSTEM FAULTS WERE NOTED OR BREAKERS POPPED AND THE SMELL WENT AWAY, SO THE FLIGHT CONTINUED IT`S LAST LEG.  NO FAULTS NOTED IN FLIGHT.  IT WAS LATER DISCOVERED A SPEED SWITCH HAD FAILED.  THIS WAS DETERMINED TO BE THE CAUSE OF THE ELECTRICAL SMELL.  THIS UNIT HAD 77.5 HOURS TSO HOURS AND IS ONE OF A NUMBER OF FAILED SWITCHES FROM THIS VENDOR. (TC NR 20060901006)
